# SDR DALA1234160690

- Difficulty date: April 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 41,394 hours, 18,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1598 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT BS 1598 BETWEEN S27-28R,  FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE AND FABRICATED DOUBLER AND INSTALLED IAW SRM 53-00-01 PG 201 REPAIR 3 FIG 201 STEPS 9 AND 10.
